# SDR ABXA20250323062

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,382 hours, 47,105 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10203
- Part serial: 165
- Condition: Cracked
- Location: Zone 400
- Part time: 504,588 hours, 501,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4 CHECK IN CVG, DURING INSPECTION TASK: ABX-71-001-02-2, FOUND #2 ENG AFT ENGINE MOUNT ATTACHMENT POINT SHEARED ON CONNECTING BOLT. REMOVED AND REPLACED #2 ENG AFT ENGINE MOUNT IAW BOEING 767 AMM 71-21-02 ON FEAM N/R 028. SEE TASK CARD ABX-71-999-03-01 FOR #2 ENG REMOVAL / INTASLL & RII.  RETURNED A/C TO SERVICE.
